# SDR REXA2021011200871

- Difficulty date: December 29, 2020
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N311PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15311
- Aircraft time: 15,422 hours, 11,087 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670321591
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 1 RBL 9 AT FS 349.00 TO FS 485.00 IS CORRODED.  REPLACED SEAT TRACK NR 1 AT FS 349 TO 485, IAW CRJ 900 AMM 53-00-49-400-801-A12.
